# SDR ASAA2017092622054

- Difficulty date: September 26, 2017
- Submitted: September 27, 2017
- Operation: Air carrier
- Aircraft: N568AS
- Make and model: Boeing 737890
- Aircraft serial: 35183
- Aircraft time: 40,629 hours, 12,380 cycles
- System (JASC): 2161 · Cabin Temperature Controller
- Part: Controller
- Condition: Malfunctioned
- Location: Ac Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT PACK LIGHT ILLUMINATES ON MASTER CAUTION RECALL. EXTINGUISH ON MASTER CAUTION RESET. GROUNDED - YES. RESET PACK CONTROLLER, REF AMM 21-61-00. OPS CHECK GOOD.
